MathSciNet Relay Station
MathSciNet bibliographic data
MR2218987 (2007a:42023) 42B15 (49Q05)
Lee, Sanghyuk Bilinear restriction estimates for surfaces with curvatures of different signs. Trans. Amer. Math. Soc. 358 (2006), no. 8, 3511–3533 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement